Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 748096, 10 pages
http://dx.doi.org/10.1155/2012/748096
Research Article

Simple Motion Evasion Differential Game of Many Pursuers and One Evader with Integral Constraints on Control Functions of Players

INSPEM and Department of Mathematics, UPM, 43400 Serdang, Malaysia

Received 7 May 2012; Revised 15 September 2012; Accepted 15 September 2012

Academic Editor: Alexander Timokha

Copyright © 2012 Gafurjan Ibragimov and Yusra Salleh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gafurjan Ibragimov and Yusra Salleh, “Simple Motion Evasion Differential Game of Many Pursuers and One Evader with Integral Constraints on Control Functions of Players,” Journal of Applied Mathematics, vol. 2012, Article ID 748096, 10 pages, 2012. https://doi.org/10.1155/2012/748096.